American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37D20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Shuhei Hayashi. A $C^2$ generic trichotomy for diffeomorphisms: Hyperbolicity or zero Lyapunov exponents or the $C^1$ creation of homoclinic bifurcations. Trans. Amer. Math. Soc. 366 (2014) 5613-5651.
Abstract, references, and article information   
View Article: PDF

[2] Helena Mihaljević-Brandt. Semiconjugacies, pinched Cantor bouquets and hyperbolic orbifolds. Trans. Amer. Math. Soc. 364 (2012) 4053-4083.
Abstract, references, and article information   
View Article: PDF

[3] T. Fisher and M. Rodriguez Hertz. Quasi-Anosov diffeomorphisms of 3-manifolds. Trans. Amer. Math. Soc. 361 (2009) 3707-3720. MR 2491896.
Abstract, references, and article information   
View Article: PDF

[4] Jorge Lauret and Cynthia E. Will. Nilmanifolds of dimension $\leq 8$ admitting Anosov diffeomorphisms. Trans. Amer. Math. Soc. 361 (2009) 2377-2395. MR 2471923.
Abstract, references, and article information   
View Article: PDF

[5] Mark F. Demers and Carlangelo Liverani. Stability of statistical properties in two-dimensional piecewise hyperbolic maps. Trans. Amer. Math. Soc. 360 (2008) 4777-4814. MR 2403704.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Sérgio R. Fenley. Regulating flows, topology of foliations and rigidity. Trans. Amer. Math. Soc. 357 (2005) 4957-5000. MR 2165394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] V. Grines and E. Zhuzhoma. On structurally stable diffeomorphisms with codimension one expanding attractors. Trans. Amer. Math. Soc. 357 (2005) 617-667. MR 2095625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Richard Sharp. A local limit theorem for closed geodesics and homology. Trans. Amer. Math. Soc. 356 (2004) 4897-4908. MR 2084404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Manfred Einsiedler and Douglas Lind. Algebraic $\mathbb{Z}^d$-actions of entropy rank one. Trans. Amer. Math. Soc. 356 (2004) 1799-1831. MR 2031042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Christian Wolf. On measures of maximal and full dimension for polynomial automorphisms of $\mathbb{C}^2$. Trans. Amer. Math. Soc. 355 (2003) 3227-3239. MR 1974684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. G. Dani. Some two-step and three-step nilpotent Lie groups with small automorphism groups. Trans. Amer. Math. Soc. 355 (2003) 1491-1503. MR 1946401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Karel Dekimpe and Kyung Bai Lee. Expanding maps on infra-nilmanifolds of homogeneous type. Trans. Amer. Math. Soc. 355 (2003) 1067-1077. MR 1938746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] C. A. Morales. Axiom A flows with a transverse torus. Trans. Amer. Math. Soc. 355 (2003) 735-745. MR 1932723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Anthony Manning. A Markov partition that reflects the geometry of a hyperbolic toral automorphism. Trans. Amer. Math. Soc. 354 (2002) 2849-2863. MR 1895206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kazumine Moriyasu, Kazuhiro Sakai and Naoya Sumi. Vector fields with topological stability. Trans. Amer. Math. Soc. 353 (2001) 3391-3408. MR 1828611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Karel Dekimpe. Hyperbolic automorphisms and Anosov diffeomorphisms on nilmanifolds. Trans. Amer. Math. Soc. 353 (2001) 2859-2877. MR 1828476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Renaud Leplaideur. Local product structure for Equilibrium States. Trans. Amer. Math. Soc. 352 (2000) 1889-1912. MR 1661262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1